DSpace ???jsp.layout.header-default.alt2???
 

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
第 2巻 第2号 >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/3481

Title: 或る麻雀の組合せの問題
Other Titles: On a Certain Combination of Majong-Games
Authors: 奥田, 惠孝
???metadata.dc.identifier.ncid???: AN00038510
Shimei: 學藝 : 北海道學藝大學機關誌
Volume: 2
Issue: 2
Publisher: 北海道学芸大学
Issue Date: Dec-1950
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/3481
Appears in Collections:第 2巻 第2号

Files in This Item:

File Description SizeFormat
2-2-18.pdf420.26 kBAdobe PDFView/Open
???jsp.display-item.firefoxattention???

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright (c) FUKUOKA JO GAKUIN All rights reserved. - Feedback